# SDR UALA2011051702429

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 41,320 hours, 5,179 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG FEEDER CABLE PROTECTIVE SLEEVES ARE DAMAGED AT THE IDG END.  REPLACED SLEEVES.
